# SDR UIEA2020011300050

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,545 hours, 21,885 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 154EW2
- Part serial: EGN41039
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MX MSG L ENG EEC C2, PER THE COMPANY REQUEST REPLACE #1 ENG CIT SENSOR T2.5.( REMOVED AND REPLACED #1 ENGINE CIT SENSOR I.A.W AMM 73-21-02 AND ECM 20-20D-018. OPS CHECK GOOD. )
